Nonstandard finite difference method for solving singularly perturbed time-fractional delay parabolic reaction-diffusion problems
Publish place: Journal of Mathematical Modeling، Vol: 12، Issue: 4
Publish Year: 1403
Type: Journal paper
Language: English
View: 56
This Paper With 15 Page And PDF Format Ready To Download
- Certificate
- I'm the author of the paper
Export:
Document National Code:
JR_JMMO-12-4_007
Index date: 19 December 2024
Nonstandard finite difference method for solving singularly perturbed time-fractional delay parabolic reaction-diffusion problems abstract
This work addresses the singularly perturbed time-fractional delay parabolic reaction-diffusion of initial boundary value problems. The temporal derivative’s discretization is handled by the Caputo fractional derivative combined with the implicit Euler technique with uniform step size. It also utilizes the nonstandard finite difference approach for the spatial derivative. The scheme has been demonstrated to converge and has an accuracy of O(h^{2}+(\Delta t^{2-\alpha})). To assess the suitability of the approach, two model examples are taken into consideration. The findings, which are provided in tables and figures, illustrate that the system has twin layers at the end of space domain and is uniformly convergent.
Nonstandard finite difference method for solving singularly perturbed time-fractional delay parabolic reaction-diffusion problems Keywords:
Nonstandard finite difference method for solving singularly perturbed time-fractional delay parabolic reaction-diffusion problems authors
Feyisa Edosa Merga
Department of Mathematics, Jimma University, Jimma, Oromia, Ethiopia
Gemechis File Duressa
Department of Mathematics, Jimma University, Jimma, Oromia, Ethiopia